# SDR DALA2023042503244

- Difficulty date: April 22, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 56,106 hours, 40,226 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ARCING LIGHT WITH ASSOCIATED SMELL AND NOISE FROM BEHIND TRIM FORWARD OF F/O CLEARVIEW WINDOW. CBZ24 PULLED R/H WINDSHIELD ANTI-ICE FOR TROUBLESHOOTING NA 2375451. REMOVED R1 WINDSHIELD IAW B717 56-11-02. PERFORMED TERMINAL BLOCK REPLACEMENT PER ERA 608256-14 UP TO STEP 4 OF SECTION 1 TIME LIMITED REPAIR INSTRUCTIONS. INSTALLED R1 WINDSHIELD PER B717 AMM 56-11-02. OPS CHECK GOOD. C/W ERA 608256-14. (LP #4027944)
